# SDR SWIA200515407

- Difficulty date: August 8, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 9,609 hours, 8,648 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 83963
- Part serial: 794
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 5,892 hours, 5,186 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 2 WILL NOT ENGAGE.  REMOVED AND REPLACED HSTCA AND MOTOR CONTROL UNIT IAW MM 27-40-00, 27-42-01, 27-42-05.  OPERATIONAL CHECK GOOD, P/N:  7062-3, S/N OFF:  9911.
